# SDR C2XA95IA148

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 12015734002
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING A SCHEDULED MAINTENANCE CHECK, THE RIGHT DRAG ANGLE, ON THE VERTICAL STABILIZER, WAS FOUND TO BE CRACKED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED DRAG ANGLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
